# SDR AALA990615

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 4990 · APU Oil System
- Part: Gasket
- Part number: 2651
- Condition: Defective
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 334 - AFTER TAKEOFF DFW, A RUBBER ODOR AND A LIGHT SMOKEY HAZE WAS NOTED BY FLIGHT CREW.  FLIGHT AIR INTERRUPTED AND RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE APU OIL CAP SEAL DAMAGED.  REPLACED APU OIL CAP SEAL AND LEAK CHECKED OK.  MAINTENANCE PERFORMED PACK BURNOUT.  AFTER BURNOUT WAS ACCOMPLISHED, COALESCER BAGS WERE REPLACED AS A PRECAUTIONARY.  PACKS WERE OPERATED WITH NO LEAKS, ODOR, OR SMOKE NOTED.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
